Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Generalización")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3188

  • Page / 128
Export

Selection :

  • and

On a certain generalization of Bautin's theoremZOŁADEK, H.Nonlinearity (Bristol. Print). 1994, Vol 7, Num 1, pp 273-279, issn 0951-7715Article

The chromatic index of multigraphs that are nearly fullPLANTHOLT, M. J; TIPNIS, S. K.Discrete mathematics. 1990, Vol 82, Num 2, pp 197-207, issn 0012-365X, 11 p.Article

Generalized G-theorySŁADKOWSKI, J.International journal of theoretical physics. 1991, Vol 30, Num 4, pp 517-520, issn 0020-7748Article

The parametrized post-newtonian formalism for the non-metric theories of gravityDENISOV, V. I; UMNOV, A. N.Teoretičeskaâ i matematičeskaâ fizika. 1993, Vol 96, Num 1, pp 79-95, issn 0564-6162Article

Machine learning research at the laboratoire de Recherche en Informatique at Orsay, FranceCORNUEJOLS, A. P.Computational intelligence. 1988, Vol 4, Num 2, pp 212-221, issn 0824-7935Article

A KUROSH-TYPE THEOREM FOR TYPE III FACTORSASHER, Jason; JUNGE, Marius.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 12, pp 4109-4116, issn 0002-9939, 8 p.Article

Generalized latin squares IXIAOJUN SHEN; CAI, Y. Z; LIU, C. L et al.Discrete applied mathematics. 1989, Vol 25, Num 1-2, pp 155-178, issn 0166-218X, 24 p.Article

Determinants of range effects in face recognitionVERBEEK, Eric L; SPETCH, Marcia L; KEN CHENG et al.Learning & behavior. 2006, Vol 34, Num 3, pp 229-240, issn 1543-4494, 12 p.Article

Groupoïdes quantiques = Quantum groupoidsMALTSINIOTIS, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 314, Num 4, pp 249-252, issn 0764-4442Article

Quasicrystals that project from non-isometric lattices : a generalization of a theorem by HadwigerGOMEZ, A; ARAGON, J. L; DAVILA, F et al.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 2, pp 493-500, issn 0305-4470Article

On the 2-extendability of the generalized Petersen graphsSCHRAG, G; CAMMACK, L.Discrete mathematics. 1989, Vol 78, Num 1-2, pp 169-177, issn 0012-365X, 9 p.Article

A generalization of the construction of the class operatorORLOWSKI, A; STRASBURGER, A.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 1, pp 167-175, issn 0305-4470Article

New Jacobi-like identities for ZK parafermion charactersARGYRES, P. C; DIENES, K. R; TYE, S.-H. H et al.Communications in mathematical physics. 1993, Vol 154, Num 3, pp 471-508, issn 0010-3616Article

Generalized Delaunay triangulations of non-convex domainsBOÊRGERS, C.Computers & mathematics with applications (1987). 1990, Vol 20, Num 7, pp 45-49, issn 0898-1221, 5 p.Article

Connectivity of generalized prisms over GPIAZZA, B. L; RINGEISEN, R. D.Discrete applied mathematics. 1991, Vol 30, Num 2-3, pp 229-233, issn 0166-218X, 5 p.Article

Wigner-Yanase skew information vs. quantum fisher informationSHUNLONG LUO.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 3, pp 885-890, issn 0002-9939, 6 p.Article

Application du modèle GARCH à l'évaluation des options MONEP = Application of GARCH model to the evaluation of MONEP optionsVILLA, C.Journal de la Société de statistique de Paris. 1996, Vol 137, Num 2, pp 51-68, issn 0037-914XArticle

On Maligranda's generalization of Jensen's inequalityPECARIC, J. E; VELJAN, D.Journal of mathematical analysis and applications. 1996, Vol 200, Num 1, pp 121-125, issn 0022-247XArticle

Predictive left-to-right parsing of a restricted variant of TAG(LD/LP)MINNEN, G.Computational intelligence. 1994, Vol 10, Num 4, pp 535-548, issn 0824-7935Article

The g λ-measures and conditional g λ-measures on measurable spacesHUA WENXIU; LI LUSHU.Fuzzy sets and systems. 1992, Vol 46, Num 2, pp 211-219, issn 0165-0114Article

A generalization of the Chowla-Mordell theorem on Gaussian sumsFUNAKURA, T.Bulletin of the London Mathematical Society. 1992, Vol 24, pp 424-430, issn 0024-6093, 5Article

Polynômes de Hermite généralisés = Generalized Hermite polynomialsLASSALLE, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1991, Vol 313, Num 9, pp 579-582, issn 0764-4442Article

Some remarks on generalizations of the Laplace operatorSTONE, A. P.Tensor. 1990, Vol 49, Num 2, pp 124-128, issn 0040-3504, 5 p.Article

Fractal and automated line generalizationMULLER, J.-C.Cartographic Journal. 1987, Vol 24, Num 1, pp 27-34, issn 0008-7041Article

A model for stimulus generalization in Pavlovian conditioningPEARCE, J. M.Psychological review. 1987, Vol 94, Num 1, pp 61-73, issn 0033-295XArticle

  • Page / 128